Fourier inversion on a reductive symmetric space

Erik P. Van Den Ban Mathematisch Instituut Universiteit Utrecht, University of Utrecht Henrik Schlichtkrull Matematisk Institut KĂžbenhavns Universitet, University of Convenhagen

TBD mathscidoc:1701.331863

Acta Mathematica, 182, (1), 25-85, 1998.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:32 uploaded by actaadmin ] [ 365 downloads ] [ 0 comments ] [ Cited by 25 ]
@inproceedings{erik1998fourier,
  title={Fourier inversion on a reductive symmetric space},
  author={Erik P. Van Den Ban, and Henrik Schlichtkrull},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203332895548572},
  booktitle={Acta Mathematica},
  volume={182},
  number={1},
  pages={25-85},
  year={1998},
}
Erik P. Van Den Ban, and Henrik Schlichtkrull. Fourier inversion on a reductive symmetric space. 1998. Vol. 182. In Acta Mathematica. pp.25-85. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203332895548572.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved